Do antibiotics cause acid reflux?

I have to take antibiotics for frequent infections. And I have been on PPIs for one month. I can not convince my doctors that it might be low acid production. Now my throat I affected and burning. I don’t know what to do at this point.

Yes, PPIs and antibiotics can be a deadly one-two punch. The throat burning may indeed be due to acid reflux. Why don’t you see another doctor or better still, a Chinese medicine practitioner or a naturopathic doctor in your area? They will at least see you as a whole person to treat, rather than look at the infections and acidity separately.

Sepalika Editorial

Sepalika Editorial

Our team does extensive research on every topic published on the website. The team has several decades of experience in health care and uses this to sift through the available research and bring you the most authentic, usable information.

Medical And General Disclaimer for sepalika.com
This article is intended for informational purposes only. The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Sepalika.com strongly recommends that you consult a medical practitioner for implementing any of the above. Results may vary from person to person.

Leave a Comment

Drug Side Effects Helper

    Health Supplement Identifier

    Write For Us

    Learn More